MathSciNet Relay Station
MathSciNet bibliographic data
MR958040 (89m:11101) 11R27 (11R37)
Buchmann, Johannes; Sands, Jonathan W. Leopoldt's conjecture in parameterized families. Proc. Amer. Math. Soc. 104 (1988), no. 1, 43–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement